By Topic

Robust disturbance-rejection problems for linear ω-periodic discrete-time systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Shiomi, K. ; SMC Corp., Japan ; Otsuka, N. ; Inaba, H.

Two robust disturbance-rejection problems with state feedback and with incomplete-state feedback for linear ω-periodic discrete-time systems are studied in the framework of the so-called geometric approach. Also, some necessary conditions and/or sufficient conditions for the problems to be solvable are presented

Published in:

Automatic Control, IEEE Transactions on  (Volume:44 ,  Issue: 8 )